Israeli study: Third Pfizer COVID shot may cause menstrual irregularities
A study by the Israeli Ministry of Health shows that 10% of women experienced irregular menstrual cycles after receiving the booster shot for COVID-19.
The study, published on Wednesday, showed that most side effects reported were mild and passed after three days. Israelis can only get the Pfizer shot.
While the study examined other side effects, it concluded that women and young people are more susceptible to adverse events from the booster shot.
Irregular menstruation was the most common symptom among 10% of women up to the age of 54.
Neurological and allergic reactions were found to be less common than with first round of the shots.
As of Wednesday, 4,452,487 Israelis received three shots while 683,727 received four. Israel is the only country offering a fourth shot.
The All Israel News Staff is a team of journalists in Israel.